| Model Number |
TSGC0801 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/27/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device is expected to be returned for investigation.It has not yet been received.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
S reported on (b)(6) 2026 that the patient presented with mitral regurgitation (mr) for a mitraclip procedure.During the preparation of steerable guide catheter(sgc), loss of column was observed.The sgc was replaced with another device to complete the procedure.There was no clinically significant delay or adverse patient effects reported.